Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
141 Doctors are Online

Have hypothyroid and high cortisol. On levothyroxine. Gaining weight. Looking treatment to cure and loose weight

i am 57 and was told that i have hypothyroid and that my cortisol is high but all they prescribe is levothyroxine that had made me gain weight, when i tell my doctor she tells me that is because i eat to much when it is not true for before i took that medicine i was eating the same way and was 145 lb. and after taking this prescription i gain 140 lb since then i have not been able to lose weigh and she doesn t treat me for my cortisol. what can i do to fix this problem. thank you Adriana
Asked On : Sun, 24 Jun 2012
Answers:  1 Views:  128
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
General & Family Physician 's  Response
consult some Endocrinologist with your all investigations.
Answered: Sun, 24 Jun 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor